Leukocytoclastic vasculitis associated with naproxen

I. S. Lossos, O. Yossepowitch, G. Amir, R. Orren

Research output: Contribution to journalArticle

Abstract

We describe a 62-year-old woman who developed severe, cutaneous, leukocytoclastic vasculitis following administration of Naproxen. Nonsteroidal anti-inflammatory drugs are widely used by millions for their analgetic as well as anti-inflammatory effects. While side-effects involving the kidney and the gastrointestinal tract are well known, hypersensitivity vasculitis is rarely reported. We report an additional case.

Original languageEnglish
JournalHarefuah
Volume130
Issue number9
StatePublished - May 1 1996
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Leukocytoclastic vasculitis associated with naproxen'. Together they form a unique fingerprint.

  • Cite this

    Lossos, I. S., Yossepowitch, O., Amir, G., & Orren, R. (1996). Leukocytoclastic vasculitis associated with naproxen. Harefuah, 130(9).